MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. STELLANT CT SYRINGE KIT; ANGIOGRAPHIC SYRINGE KIT
Model Number 86698242
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis reviewed photographs of the low-pressure connector tubing (lpct) assembly.Visual examination confirmed the presence of a particle within the tube set.The particle was identified as degraded resin from the tubing extrusion process.Our investigation determined that the particle noted in the lpct was introduced during the manufacturing process and was not detected upon receipt of the product from the supplier.A 12-month review of complaint history determined the complaint rate to be 0.42 complaints per million (cpm).
 
Event or Problem Description
The customer reported the following: after opening the sss-ctp-spk disposable kit and upon inspection, they saw a foreign body within the low-pressure connector tubing (lpct).The customer elected not to use the tubing.No injury or adverse event was reported.

Brand Name
STELLANT CT SYRINGE KIT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola, pa
MDR Report Key10153084
Report Number2520313-2020-00023
Device Sequence Number11342559
Product Code DXT
UDI-Device Identifier00616258022185
UDI-Public(01)00616258022185
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2024
Device Model Number86698242
Device Catalogue NumberSSS-CTP-SPK
Device Lot Number8576426
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date06/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1